On the problem of stress reconstruction from discrete orientations of principal stresses

A.N. Galybin, S.A. Mukhamediev

    Research output: Contribution to journalReview article

    Original languageEnglish
    Pages (from-to)338-342
    JournalBollettino di Geofisica
    Volume45
    Issue number1
    Publication statusPublished - 2004

    Cite this

    Galybin, A.N. ; Mukhamediev, S.A. / On the problem of stress reconstruction from discrete orientations of principal stresses. In: Bollettino di Geofisica. 2004 ; Vol. 45, No. 1. pp. 338-342.
    @article{6521755019ca4d63813707910fba81fb,
    title = "On the problem of stress reconstruction from discrete orientations of principal stresses",
    author = "A.N. Galybin and S.A. Mukhamediev",
    year = "2004",
    language = "English",
    volume = "45",
    pages = "338--342",
    journal = "Bollettino di Geofisica",
    issn = "0006-6729",
    publisher = "Istituto Nazionale di Oceanografia e di Geofisica Sperimentale",
    number = "1",

    }

    On the problem of stress reconstruction from discrete orientations of principal stresses. / Galybin, A.N.; Mukhamediev, S.A.

    In: Bollettino di Geofisica, Vol. 45, No. 1, 2004, p. 338-342.

    Research output: Contribution to journalReview article

    TY - JOUR

    T1 - On the problem of stress reconstruction from discrete orientations of principal stresses

    AU - Galybin, A.N.

    AU - Mukhamediev, S.A.

    PY - 2004

    Y1 - 2004

    M3 - Review article

    VL - 45

    SP - 338

    EP - 342

    JO - Bollettino di Geofisica

    JF - Bollettino di Geofisica

    SN - 0006-6729

    IS - 1

    ER -